# SDR PCAA0308103

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 26,185 hours, 28,651 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 5352011
- Part serial: 215
- Condition: Inoperative
- Location: Cockpit
- Part time: 36,405 hours, 40,523 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING APPROACH, WHEN SELECTING GEAR HANDLE DOWN GEAR DID NOT EXTEND.  MANUAL EXTENSION WAS PERFORMED AND EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE GEAR HANDLE AND USED A HYDRAULIC MULE FOR OPERATIONAL CHECK.  OPERATIONAL CHECK OF EXTENSION AND RETRACTION SYSTEMS WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
